This item is non-discoverable
The Jain–Monrad criterion for rough paths and applications to random Fourier series and non-Markovian Hörmander theory
dc.bibliographicCitation.journalTitle | The annals of applied probability | eng |
dc.contributor.author | Friz, Peter K. | |
dc.contributor.author | Gess, Benjamin | |
dc.contributor.author | Gulisashvili, Archil | |
dc.contributor.author | Riedel, Sebastian | |
dc.date.accessioned | 2016-06-25T05:45:14Z | |
dc.date.available | 2019-06-28T08:19:17Z | |
dc.date.issued | 2013 | |
dc.description.abstract | We discuss stochastic calculus for large classes of Gaussian processes, based on rough path analysis. Our key condition is a covariance measure structure combined with a classical criterion due to Jain and Monrad [Ann. Probab. 11 (1983) 46–57]. This condition is verified in many examples, even in absence of explicit expressions for the covariance or Volterra kernels. Of special interest are random Fourier series, with covariance given as Fourier series itself, and we formulate conditions directly in terms of the Fourier coefficients. We also establish convergence and rates of convergence in rough path metrics of approximations to such random Fourier series. An application to SPDE is given. Our criterion also leads to an embedding result for Cameron–Martin paths and complementary Young regularity (CYR) of the Cameron–Martin space and Gaussian sample paths. CYR is known to imply Malliavin regularity and also Itô-like probabilistic estimates for stochastic integrals (resp., stochastic differential equations) despite their (rough) pathwise construction. At last, we give an application in the context of non-Markovian Hörmander theory. | eng |
dc.description.version | publishedVersion | eng |
dc.identifier.uri | https://oa.tib.eu/renate/handle/123456789/3206 | |
dc.language.iso | eng | eng |
dc.publisher | Bethesda : Institute of Mathematical Statistics | eng |
dc.relation.doi | https://doi.org/10.1214/14-AOP986 | |
dc.rights.license | This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties. | eng |
dc.rights.license | Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden. | ger |
dc.subject.ddc | 510 | eng |
dc.subject.other | Gaussian processes | eng |
dc.subject.other | rough paths | eng |
dc.subject.other | Cameron–Martin regularity | eng |
dc.subject.other | random Fourier series | eng |
dc.subject.other | fractional stochastic heat equation | eng |
dc.subject.other | SPDE | eng |
dc.title | The Jain–Monrad criterion for rough paths and applications to random Fourier series and non-Markovian Hörmander theory | eng |
dc.type | Article | eng |
dc.type | Text | eng |
tib.accessRights | openAccess | eng |
wgl.contributor | WIAS | eng |
wgl.subject | Mathematik | eng |
wgl.type | Zeitschriftenartikel | eng |